Sur un théorème de métrisabilité.

Amine Makkouk

Mathematische Annalen (1973)

  • Volume: 204, page 199-202
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Makkouk, Amine. "Sur un théorème de métrisabilité.." Mathematische Annalen 204 (1973): 199-202. <>.

author = {Makkouk, Amine},
journal = {Mathematische Annalen},
pages = {199-202},
title = {Sur un théorème de métrisabilité.},
url = {},
volume = {204},
year = {1973},

AU - Makkouk, Amine
TI - Sur un théorème de métrisabilité.
JO - Mathematische Annalen
PY - 1973
VL - 204
SP - 199
EP - 202
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.